# SDR CALA2025030302538

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 69,756 hours, 20,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED #2 L EMERGENCY LIGHT  (EXTERIOR) WAS FOUND INOP ON #2 SVC CHECK. RELAMPED SLIDE LT REF AMM 33-51-06. OPC GOOD. NO FURTHER DEFECTS NOTED.
